What causes kidney pain while sneezing?
User rating for this question
kidney pain when cough or sneese.
Posted Sat, 15 Feb 2014 in Abdominal Pain
Answered by Dr. Kavita Paul 33 minutes later
Brief Answer: Take analgesic with antispasmodic. Detailed Answer: Hi, I understand your concern. Kidney pain on coughing and sneezing might be due to various causes. I would appreciate if you provide me detailed history of duration of pain, site of pain, whether it is on left or right side, any radiation of pain, any associated chest or urinary complaints. The most common cause of pain in lumbar / kidney region is due to renal calculi/ stones. It presents with acute onset of severe flank pain radiating to the groin, gross or microscopic hematuria, nausea and vomiting . In case you feel pain in lower chest which aggravates on coughing or sneezing or deep inspiration, it might be due to any chest infection. Meanwhile you can take painkillers(NSADS) alongwith antispasmodics to ease your pain. Watch for the colour of urine and any fever. Hope it helps. . Dr. Kavita Paul
Follow-up: What causes kidney pain while sneezing? 1 hour later
Thank you The pain is on the left standing behind me. Light pain most all time no urinary problems or chest problems. Blood pressure 149 over 88 Wonder about blood clot. Layser stones about 2 years ago. No radiation of pain to any other part sorry for spelling XXXXXXX XXXX Pain is on the left side,light most of the time no urinary problems or chest Blood pressure little high 156/86 Wonder about blood clot?
Answered by Dr. Kavita Paul 26 hours later
Brief Answer: most like renal calculi/ stone pain Detailed Answer: Hi, Since your pain is in left lumbar region, the most likely cause of pain is renal calculi( keeping in view that you had history before).kindly take plenty of fluids with oral analgesic. In case pain persists, kindly get ultrasound KUB , to localize the calculi and urine examination.You also need to increase your antihypertensive medications. So get a appointment from your treating physician, who can adjust the dosage of the antihypertensive medications.Hope it helps.